# SDR SWIA202266441

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 7,087 hours, 6,049 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

D: WHILE THE APU WAS RUNNING ON THE GROUND WITH BOTH #1 AND #2 ENGINES OFF THE #1 PACK SPIKED IN TEMPERATURE OF 99 DEGREES C AND FILLED THE COCKPIT AND CABIN WITH SMOKE. / C: MEL 21-51-1G / CAT: 'C' DUE 9/16/22 / WHILE THE APU WAS RUNNING ON THE GROUND WITH BOTH #1 AND #2 ENGINES OFF THE #1 PACK SPIKED IN TEMPERATURE OF 99 DEGREES C AND FILLED THE COCKPIT AND CABIN WITH SMOKE.   (FLIGHT #3572 FILED CLOSED)   SEP 06, 2022  STATION: SBN--DEFERRED LH PACK IAW CRJ 900 MEL 21-51-1G. NO MX ACTIONS REQUIRED. PLACARD INSTALLED.  / SEP 07, 2022  STATION: DTW -- FOUND THE LH ACM SEIZED. REMOVED AND REPLACED THE LH ACM IN REFERENCE TO CRJ 900 AMM 21-51-08. OPS CHECK GOOD.
